View : 4 Download: 0

On optimal grouping and stochastic comparisons for heterogeneous items

Title
On optimal grouping and stochastic comparisons for heterogeneous items
Authors
Hazra N.K.Finkelstein M.Cha J.H.
Ewha Authors
차지환
SCOPUS Author ID
차지환scopus
Issue Date
2017
Journal Title
Journal of Multivariate Analysis
ISSN
0047-259XJCR Link
Citation
vol. 160, pp. 146 - 156
Keywords
Majorization orderParallel systemReliabilitySchur-convex/concave functionSeries systemStochastic orders
Publisher
Academic Press Inc.
Indexed
SCI; SCIE; SCOPUS scopus
Abstract
In this paper, we consider series and parallel systems composed of n independent items drawn from a population consisting of m different substocks/subpopulations. We show that for a series system, the optimal (maximal) reliability is achieved by drawing all items from one substock, whereas, for a parallel system, the optimal solution results in an independent drawing of all items from the whole mixed population. We use the theory of stochastic orders and majorization orders to prove these and more general results. We also discuss possible applications and extensions. © 2017 Elsevier Inc.
DOI
10.1016/j.jmva.2017.06.006
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE